Sub-additive ergodic theorems for countable amenable groups

Publisher:
Elsevier
Publication Type:
Journal Article
Citation:
Journal of Functional Analysis, 2014, 267 (5), pp. 1291 - 1320
Issue Date:
2014-09-01
Full metadata record
Files in This Item:
Filename Description Size
1310.1198v2.pdfSubmitted Version311.99 kB
Adobe PDF
In this paper we generalize Kingman's sub-additive ergodic theorem to a large class of infinite countable discrete amenable group actions. © 2014 Elsevier Inc.
Please use this identifier to cite or link to this item: